MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® DRILL BIT 1/8INX 100M W/ QUICK DISCONNECT; KNEE INTRUMENT

MICROPORT ORTHOPEDICS INC. ADVANCE® DRILL BIT 1/8INX 100M W/ QUICK DISCONNECT; KNEE INTRUMENT
Model Number K0001015
Medical Device Problem Codes Mechanical Jam (2983); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the pins were stuck once again into the hole of the 10 mm distal femoral cutting guide.While trying to remove the pins, the surgeon accidentally injured his scrubber who had a wound that necessitated 2 stitches.

Brand Name
ADVANCE® DRILL BIT 1/8INX 100M W/ QUICK DISCONNECT
Common Device Name
KNEE INTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21180768
Report Number3010536692-2025-00002
Device Sequence Number15610759
Product Code GFG
UDI-Device IdentifierM684K00010151
UDI-PublicM684K00010151
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberK0001015
Device Catalogue NumberK0001015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown